# SDR SWIA2017110343944

- Difficulty date: October 11, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 35,036 hours, 29,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTINBOARD FLAP INBOARD VANE SKIN GOUGED IN THREE PLACES.  REMOVED AND REPLACED THE INBOARD FLAP VANE  IAW SRM.
